Category Archives: publications

Application Deadline for ICCA11 best presentation award extended to: 18 June 2017


Extension of Application Deadline to ICCA11 best presentation award to 18th June 2017!
URL: https://www.icca11.ugent.be/index.php?page=presentationaward

This new prize is for the benefit of the young researchers and their career. Continue reading

Leave a comment

Filed under publications

ICCA11 abstract submission deadline extended to: 18th June 2017!


URL: https://www.icca11.ugent.be/index.php?page=registrationabstracts

Registration open: Sunday, 01 January 2017.
Registration closed: Sunday, 25 June 2017 Continue reading

Leave a comment

Filed under publications

CfP: AACA Topical Collection to honor Professor W.A. Rodrigues Jr.’s memory


Submission Deadline: 31 July 2018

It is with regrets and sadness that we received on April 3 the news about the passing away of Professor Waldyr Alves Rodrigues Jr. at age 71. Continue reading

Leave a comment

Filed under publications

AACA, Contents of Vol. 27, Issue 2


We are pleased to deliver your requested table of contents alert for Advances in Applied Clifford Algebras. Volume 27 Number 2 is now available online. Continue reading

Leave a comment

Filed under publications

Obituary: Professor Waldyr Rodrigues Jr. (1946-2017)


We announce with great regret and deep sadness the death of our colleague and friend Pr. Waldyr Rodrigues Jr. , Continue reading

Leave a comment

Filed under publications

Kim and Shon: A polar representation of a regularity of a dual quaternionic function in Clifford analysis


A polar representation of a regularity of a dual quaternionic function in Clifford analysis
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 583-592, Published online 2017 Mar 31
Ji Eun Kim and Kwang Ho Shon, Dongguk University, Pusan National University
Abstract : The paper gives the regularity of dual quaternionic Continue reading

Leave a comment

Filed under publications

M. Josipovic: Update to “Multiplication of vectors and structure of 3D Euclidean space”


I’ve updated my text “Multiplication of vectors and structure of 3D Euclidean space” with acknowledgment, some more names, literature and software. I also corrected some typos (names like Mcdonald, etc,).

New text is at Continue reading

Leave a comment

Filed under publications